# SDR R61A202003040342

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,399 hours, 26,479 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003868002
- Condition: Corroded
- Location: Fuselage
- Part time: 42,399 hours, 26,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK*** . CORROSION ON FLANGE OF SHEAR CLIP LOCATED AT FR17 BTW STR 25R-26R.  REPLACED SHEAR CLIP IAW SRM 51-41-01 AND SRM 51-41-02 AIRCRAFT REMAINS OUT OF SERVICE FOR THE REMAINDER OF HEAVY CHECK.
